# SDR HEEA0010824

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assy
- Part number: 214040003107
- Condition: Making Metal
- Location: M/R
- Part time: 4,274 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN OIL IN TRANSMISSION (FOUND MAST TO BE SCRATCHED) INSPECTED AND REPAIRED BY PHI
